Journal of Commutative Algebra

Non-vanishing forms in projective space over finite fields

Samuel Lundqvist

Full-text: Open access

Article information

J. Commut. Algebra, Volume 2, Number 4 (2010), 437-445.

First available in Project Euclid: 13 December 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lundqvist, Samuel. Non-vanishing forms in projective space over finite fields. J. Commut. Algebra 2 (2010), no. 4, 437--445. doi:10.1216/JCA-2010-2-4-437.

Export citation


  • L. Adleman and H. Lenstra, Jr., Finding irreducible polynomials over finite fields, STOC 1986, 350-355.
  • M. Kreuzer, Computing Hilbert-Kunz functions of $1$-dimensional graded rings, Univ. Iagellonicae Acta Math. 45 (2007), 81-95.
  • S. Lang, On quasi algebraic closure, Ann. Math. 2 (1952), 373-390.
  • S. Lundqvist, Multiplication matrices and ideals of projective dimension zero, submitted.
  • E. Warning, Bemerkung zur vorstehenden Arbeit von Herr Chevalley, Abh. Math. Sem. Univ. Hamburg 11 (1936), 76-83.